# SDR SWAA2021081300555

- Difficulty date: July 7, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 48,045 hours, 28,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRANSANGLE HAS CORROSION ON SURFACE ;IN AND AROUND NUTPLATES HOLES FROM STA727D TO 767 / R & R TRANS ANGLE FROM STA 727D+12 TO STA 767 RH RBL 24 PER SRM 51-40-02; PART # BAC1496-377.
